# SDR ASOA200900804

- Difficulty date: July 20, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 16,274 hours, 11,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SERVICE DOOR ENTRANCE RT SIDE INOP.  FLT 5593 DEL 31 MINS.
